Bulletin of the American Mathematical Society

The Mathematical Tripos of 1906

Virgil Snyder

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 13, Number 3 (1906), 131-139.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183419120

Citation

Snyder, Virgil. The Mathematical Tripos of 1906. Bull. Amer. Math. Soc. 13 (1906), no. 3, 131--139. https://projecteuclid.org/euclid.bams/1183419120


Export citation